Lectures on Hamiltonian methods in nonlinear PDEs

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)143-164
Number of pages22
JournalLecture Notes in Mathematics
Volume1861
Publication statusPublished - 13 Jan 2005

Cite this

Kuksin, Sergei. / Lectures on Hamiltonian methods in nonlinear PDEs. In: Lecture Notes in Mathematics. 2005 ; Vol. 1861. pp. 143-164.
@article{17851769be34470885564f32aae05c1a,
title = "Lectures on Hamiltonian methods in nonlinear PDEs",
author = "Sergei Kuksin",
year = "2005",
month = "1",
day = "13",
language = "English",
volume = "1861",
pages = "143--164",
journal = "Lecture Notes in Mathematics",
issn = "0075-8434",
publisher = "Springer",

}

Lectures on Hamiltonian methods in nonlinear PDEs. / Kuksin, Sergei.

In: Lecture Notes in Mathematics, Vol. 1861, 13.01.2005, p. 143-164.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lectures on Hamiltonian methods in nonlinear PDEs

AU - Kuksin, Sergei

PY - 2005/1/13

Y1 - 2005/1/13

UR - http://www.scopus.com/inward/record.url?scp=33748925771&partnerID=8YFLogxK

M3 - Article

VL - 1861

SP - 143

EP - 164

JO - Lecture Notes in Mathematics

JF - Lecture Notes in Mathematics

SN - 0075-8434

ER -